# SDR AALA202104139006

- Difficulty date: April 11, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 16,993 hours, 7,716 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO DFW DUE TO A #1 ENGINE FUEL FILTER CLOG MESSAGE. NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED #1 ENGINE FUEL FILTER (AALA202104139006) PER TASK CARD 26C40073001 AND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH (AALA202104139007) PER AMM 73-34-15-400-041-A. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLSIHED.
